Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF FUZZY DIFFERENTIAL-EQUATIONS
Autore:
PARK JY; HAN HK; JEONG JU;
Indirizzi:
DONGEUI UNIV,DEPT MATH PUSAN 614714 SOUTH KOREA DONGEUI UNIV,DEPT MATH PUSAN 614714 SOUTH KOREA PUSAN NATL UNIV,DEPT MATH PUSAN 609735 SOUTH KOREA
Titolo Testata:
Fuzzy sets and systems
fascicolo: 3, volume: 91, anno: 1997,
pagine: 361 - 364
SICI:
0165-0114(1997)91:3<361:AOSOFD>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Keywords:
REGULAR FUZZY SETS; FUZZY MAPPING;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
5
Recensione:
Indirizzi per estratti:
Citazione:
J.Y. Park et al., "ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF FUZZY DIFFERENTIAL-EQUATIONS", Fuzzy sets and systems, 91(3), 1997, pp. 361-364

Abstract

We study the asymptotic behaviour of the solutions of the fuzzy differential equations. The method of successive approximation is used to establish our results. (C) 1997 Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/07/20 alle ore 05:26:44